Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniqueness theorems for subharmonic functions in unbounded domains

Author: S. J. Gardiner
Journal: Proc. Amer. Math. Soc. 99 (1987), 437-444
MSC: Primary 31B05
MathSciNet review: 875377
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Carlson says that a holomorphic function of exponential growth in the half-plane cannot approach zero exponentially along the boundary unless it vanishes identically. This paper presents a generalization of this result for subharmonic functions in a Greenian domain $ \Omega $, using the Martin boundary, minimal fine topology and PWB solution to the $ h$-Dirichlet problem. Applications of the general theorem to specific choices of $ \Omega $, such as the half-space and strip, are presented in later sections.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society